I have just had my yearly cholesterol results and I have gone up 2 points despite a fairly rigid diet. I am 5 5 and weigh 125lbs, I take 20mg statin tabs daily, drink pomegranet juice and only use pro-active spreads - no chocolates etc. HELP how can I bring my level down?
hi,thanks for query.You need to plan your diet well.Take small frequent small meals avoid high fat foods.Take more of salads and fruits in your diet.Regular exercise of minimum 30 minutes should be done on most days of the week.Continue with statin that you are taking.Minor variation here and there is fine and there is no need to worry.
wishing you good health.
i have thyroid remove 26 years ago. currently I taken synthroid 75mg and the same time i taken propanorol for slower my heart beat. my cholestrol is high total 256. good cholestrol 89, bad cholestrol 152 and the trycleseraid 95. but doctor not prescribe any cholestrol. my weight 113 lbs. eaten very healthy and exercise too. it so hard for me to bring cholestrol down. pls help
Hi DOC, MY LIPID PROFILE AS BELOW, TOTAL CHOLESTEROL: 232 TRIGLYCERIDES: 397 HDL CHOLESTEROL: 32 LDL CHOLESTEROL: 121 VLDL: 80 CHOL:HDL RATIO: 7.2 However i do not realize any problem in day to day life Please guide me through the below questions. how it will effect my life? should i be worried about it? what needs to be done to bring it in safe zone?
Was just looking for information on something natural that I can take to help me with my eye health and bring down cholesterol. Although it appears that cod liver oil would be good for both these things, researching it shows me that it could interfere with my medicine that I take for high blood pressure . It s not really high, but doctors prescribed it to help keep it in check. I m not a pill-popper and would prefer something like this, if it can be found. Or it could be that I could still take this (cod liver oil) if prescribed in the right dosage so as not to cause a bad interaction, but may help to enhance with correct dosage taken.
My husband found bloodclots in his urine yesterday. He has some dull pain in his lower abdomen. He is 64 and takes rosuvastatin teva for a number of years. He is very worried and intends to go see his GP after the weekend. This morning his urine was clear. Please advise.
I m 59 years old and had undergone heart bypass one year ago
With blood flow medicine, aspirin and crestor taken, test show i have cpk raised to 226 three months later and to 550 six months later.
I understand this shows some form of muscle damage. Cardiologist says that it is ok, only when it reaches 1000 will it cause some concern. normal tests such as cholestrol, LDL, HDL , liver function(ALT, AST) are ok.
Is there measure to ensure that cpk is restored to normal. Can any nutritional supplements such as COQ10, omega 3, ALA, as well as controlled dieting and exercises ( on a treadmill, skipping) help.? i have stopped taking crestor for about three weeks now.
Doctor, thanks for your advice and hope to receive your reply
I did ultrasound , doctor found few cholesterol polyps in gallbladder and fatty acids in liver . So as per him it is not dangerous. Only thing I need to change my life style and maintain a proper diet. I want to check know more about my condition....
Hi, I have a patient that was recently diagnosed with Esophageal CA. He is a young, otherwise healthy man. Prior to this diagnosis, the only medication he was taking was Crestor, he is convinced it caused his Cancer.My question is, is there any research done to support that Crestor is a Cancer causing drug?
Hello, Doctor, For the past couple of months, I have had loose bowel movements, sometimes twice a day. Sometimes it's come on quickly, and I'm glad I'm at home! I wonder if it has anything to do with medications. I take 10 mg Rosuvastatin for...
I have random bouts of diarrhea or loose stools weekly, and now for the past 3 days. I am also experiencing itchy very small bumps that come out of nowhere and are in random locations. I have also experienced dizziness or loss of balance off and on for years. I am 64, am 30 lbs overweight at 5'5" tall. I also wake w a variety of stiffness or aches including feet. I have been to doctors repeatedly. No major problems. On low dose meds for borderline high blood pressure and crestor for borderline cholesterol. I eat very well and work out often. I am tired of not feeling right.
I took azithacyn and cefixime a week ago for a possible infection, I am taking zeta and rosuvastatin every evening. The last few days my face and scalp have become very itchy ( feels like something crawling on me), do think there is a reaction to...